# SDR UALA2012091205130

- Difficulty date: September 12, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 56,652 hours, 15,872 cycles
- Engine: Pwa PW2037
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER ENGINE START LEFT ENGINE FIRE LP 2 WILL NOT CLEAR.   CHECKED ALL ENGINE FIRE LOOPS.  REROUTED SEVERAL LOOPS THAT WERE TOUCHING METAL, MESSAGE CLEARED AND FIRE TEST GOOD.
